Communications in Number Theory and Physics

Volume 3 (2009)

Number 1

McKay correspondence for Landau–Ginzburg models

Pages: 173 – 208

DOI: http://dx.doi.org/10.4310/CNTP.2009.v3.n1.a4

Author

Alexander Quintero Vélez (Mathematisch Instituut, Universiteit Utrecht, The Netherlands)

Abstract

In this paper we prove an analogue of the McKay correspondence for Landau–Ginzburg models. Our proof is based on the ideas introduced by T. Bridgeland, A. King and M. Reid, which reformulate and generalize the McKay correspondence in the language of derived categories, along with the techniques introduced by J.-C. Chen.

Full Text (PDF format)